# SDR SWAA2025042205782

- Difficulty date: March 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING 2025-202807<[01] REPLACE SUPPORT BRACKET ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING; IAW BOEING 737-700 SRM 51-10-02-0G-0 STEP 9 AND SRM 51-40-02-0G ALSO DWG 115A2930 SHEET 6 R-  MEASURE OF LENGTH CRACK IS 0.935 IN TOOL USED:  DIGITAL CALIPER  P/N: 500-197-30 S/N:A23357775 DUE DATE: 02-SEP-2025;[02] TASK COMPLETED
